# SDR CALA0800136

- Difficulty date: February 6, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 59,822 hours, 30,593 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465592
- Condition: Corroded
- Location: Bs 927 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 927 FRAME TO SKIN ATTACH LEG CORRODED BETWEEN STRINGER 26L AND 27L.  REMOVED AND REPLACED DAMAGED FRAME SECTION PER SRM 53-00-07.
